# SDR SWIA200718793

- Difficulty date: October 17, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 17,857 hours, 24,173 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Ground Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RCCB FOR LEFT GROUND FAN WITH DAMAGED WIRES.  REPAIRED WIRES AND REPLACED RCCB IAW 24-34-01.  GROUND FAN OPS CHECKS GOOD.
